# SDR AC2A097165

- Difficulty date: August 18, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,873 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 222040111101
- Part serial: A319
- Condition: Damaged
- Location: Transmission
- Part time: 2,873 hours
- Component: Transmission
- Component part number: 430040003109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL TRANSFER FROM SUN GEAR.  REPLACED SHAFT.  REQUEST WARRANTY.
